# SDR IXXA20211018075

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: 113T23017A
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOUND TRAILING EDGE PLAP HAS DELAM AREA ON INBOUND EDGE. LAYED UP AND CURED IAW B767 SRM 51-70-10.
